# SDR DALA2021122308019

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 61,704 hours, 8,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 PRIOR TO PUSH DURING THE DOOR ARMING SEQUENCE 4R SHOWED LOW PRESSURE. CORRECTIVE ACTION: SVCD PER A330 AMM 52-10. MSG EXTINGUISHED. (8244094)
